Universidad Complutense de Madrid
E-Prints Complutense

Computational analysis of the maximal queue length in the MAP/M/c retrial queue

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Chakravarthy, S. R. (2006) Computational analysis of the maximal queue length in the MAP/M/c retrial queue. Applied Mathematics and Computation, 183 (2). pp. 1399-1409. ISSN 0096-3003

[img] PDF
Restringido a Repository staff only

177kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0096300306006886


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We consider a multi-server retrial queueing model in which arrivals occur according to a Markovian arrival process. Using continuous-time Markov chain with absorbing states, we determine the distribution of the maximum number of customers in a retrial orbit. Illustrative numerical examples that reveal some interesting results are presented.


Item Type:Article
Uncontrolled Keywords:Markovian arrival process; Retrial; Busy period; Queueing; Algorithmic probability
Subjects:Sciences > Mathematics > Operations research
ID Code:15500
Deposited On:06 Jun 2012 08:18
Last Modified:03 Aug 2018 10:53

Origin of downloads

Repository Staff Only: item control page